# SDR C77A2015010200001

- Difficulty date: January 2, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 17,940 hours, 14,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fsuelage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  DENT DAMAGE FOUND TO THE RT FWD FUSELAGE SKIN.  REPAIRED IAW EA E170-53-046.3.
